MathSciNet Relay Station
MathSciNet bibliographic data
MR2775793 (2012f:53193) 53D45 (14N35)
Liu, Xiaobo On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011), no. 6, 2939–2953.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement